# SDR BAQA088263

- Difficulty date: July 31, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- Aircraft time: 4,952 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647511011
- Part serial: 337
- Condition: Reads Low
- Location: Fuel Qty
- Part time: 4,953 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY FLUCTUATES BETWEEN FULL AND LESS THAN 20 PERCENT. REPLACED WITH SERVICEABLE UNIT.
